# SDR CA160107004

- Difficulty date: January 1, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8103
- Aircraft time: 12,755 hours
- Engine: Pwc PW150A
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Part number: AS3209224
- Condition: Cut
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) UPON MORNING REFUELING, ACFT LEAKING FUEL FROM REFUEL/DEFUEL SHROUD DRAIN ON AFT RT NACELLE.  FUEL FOUND LEAKING ON EXHAUST PIPE IN WHEEL WELL AFTER REFUELING. O-RING ON REFUELLING LINE AT AFT SPAR FOUND WITH MANY CUTS, O-RING AND PROTECTIVE SHROUD REPLACED, NO MORE LEAK.
